EconPapers    
Economics at your fingertips  
 

Statistical Convergence of Sequences of Functions in Intuitionistic Fuzzy Normed Spaces

Vatan Karakaya, Necip Şimşek, Müzeyyen Ertürk and Faik Gürsoy

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

The purpose of this work is to investigate types of convergence of sequences of functions in intuitionistic fuzzy normed spaces and some properties related with these concepts.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/157467.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/157467.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:157467

DOI: 10.1155/2012/157467

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:157467